Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Rheumatoid arthritis, diabetes, bp, heart attack, gastric and skin rashes, uric acid reading very high, cough

my mother is suffering with artritis and rhemathoid disease. beside that she have diabetes, bp, heart attack , gastric and skin rashes . recently we have done a medical check up, and we get to know that her uric acid reading are very high. and i suspect may be she is affected by gout disease. i noticed gout disease symptoms on her. is there any way to decrease the uric acid volume and is there any chances to have kidney problems. my mother also having cough almost for 8 months. we have done sputum check up but the result is normal.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Your mother is an Elderly Diabetic, hypertensive, CAD and acid peptic disease.
Now her Uric acid level is high. now she is having hyperuricemia. She may develop Gout.
high uric acid levels may cause renal stones.
She should be advised to take low protein diet.
Both diabetes, hypertension and hyperuricemia has a negative on the kidneys.
Regular renal evaluation is needed.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor